II. Tracer Diffusion in a System with Randomly Distributed Traps

L.F. Perondi, R.J. Elliot, K. Kaski

Research output: Contribution to journalArticleScientificpeer-review

6 Citations (Scopus)

Abstract

An approximate theory for tracer diffusion on a lattice containing randomly distributed traps and in the presence of a finite concentration of diffusing particles which preclude double occupancy of any site is developed by extending earlier theories of diffusion in a many-particle system on perfect lattices using random-walk concepts. Both blocking and dynamic correlation effects are considered. The theoretical results are compared with computer simulation for a two-dimensional square lattice with two types of trap over the entire concentration range for particles and traps. The agreement between the simulation results and the theory is satisfactory and gives confidence that the approximation will be valid more widely in models of diffusion in disordered lattices.
Original languageEnglish
Pages (from-to)7949-7961
JournalJournal of physics: Condensed matter
Volume9
Issue number38
DOIs
Publication statusPublished - 1997
MoE publication typeA1 Journal article-refereed

Fingerprint Dive into the research topics of 'II. Tracer Diffusion in a System with Randomly Distributed Traps'. Together they form a unique fingerprint.

Cite this